# SDR DHL9974213C

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE NOSE COWL AFT EDGE OF COWL SKIN IS  BENT AND PULLED LOOSE FROM RIVET HEAD AND SKIN FLUSH REPAIR NOT FITTED PROPERLY.  REMOVED FLUSH REPAIR, CUT OUT DAMAGED AREA, INSTALLED DOUBLER PER SRM 51-30-2 11.5 BY 5, N/R 6641.
